Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for yeast infection

I have been using nystatin and triamcinolone acetonide ointment USP for the past week on my rectum cause of a yeast infection and now my skin is all purple. ever since i started using it is was burning the parts of my skin that was not infected. now for the first time in a week i developed a bad rash and skin is all purple now. should i stop using?
Mon, 4 Apr 2016
Report Abuse
General & Family Physician 's  Response
Hi,
It seems that there might be having bacterial infection following irritation and soreness due to itching.
Along with local application go for one antibiotic medicine course for 5 days.
Take Benadryl or cetrizine for itching which prevents itching producing speedy recovery.
Keep local hygiene proper.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triamcinolone


Suggest treatment for yeast infection

Hi, It seems that there might be having bacterial infection following irritation and soreness due to itching. Along with local application go for one antibiotic medicine course for 5 days. Take Benadryl or cetrizine for itching which prevents itching producing speedy recovery. Keep local hygiene proper. Ok and take care.